Turkish Journal of Mathematics
In this paper we introduce a new generalization of telephone numbers. We give the generating function, direct formulae, and matrix generators for these numbers. Moreover, we present their interpretations and we prove some properties of these numbers connected with congruences.
Telephone numbers, matrix generators
BEDNARZ, URSZULA and WO?OWIEC-MUSIA?, MA?GORZATA
"On a new generalization of telephone numbers,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 36.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/36